# SDR IPXA2021030866551

- Difficulty date: February 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LT WING LWR SKIN CRACK AT ACCESS PANEL 536AB OPENING.REPAIRED CRACKED LWR LT WING SKIN IAW SRM5720-02 REPAIR 5 (MINOR).
